# SDR HEEA0010015

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4573B
- Make and model: Bolkms BO105S
- Aircraft serial: S673
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Transducer
- Part number: BSE206150G3
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSDUCER PEGS HIGH AND FLUCTUATES.
